Déformation localisée de surfaces de Riemann.

Título original Déformation localisée de surfaces de Riemann.
Título español Deformación localizada de superficies de Riemann.
Autor/es Haïssinsky, Peter
Organización Univ. Provence, Marseille, Francia
Revista 0214-1493
Publicación 2005, 49(1): 249-255, 5 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés Let Y be a Riemann surface with compact boundary embedded into a hyperbolic Riemann surface of finite type X. It is proved that the space of deformations D of Y into X is an open subset of the Teichmüller space T(X) of X. Furthermore, D has compact closure if and only if Y is simply connected or isomorphic to a punctured disk, and D= T(X) if and only if the components of X Y are all disks or punctured disks.
Clasificación UNESCO 120209
Palabras clave español Superficies Riemann ; Deformación ; Geometría hiperbólica
Icono pdf Acceso al artículo completo